# SDR SWIA201230503

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 25,732 hours, 21,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LATCH IS STICKY.  (FLT 6294)  ADJUSTED PASSENGER DOOR FORWARD AND AFT COUNTER BALANCE AND RE-SHIMMED THE FORWARD STRIKER PLATE ROLLER IN REFERENCE TO AMM.
